# SDR AALA202504224404

- Difficulty date: April 21, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N932NN
- Make and model: Boeing 737823
- Aircraft serial: 33488
- Aircraft time: 34,565 hours, 14,881 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1 EA FLASHLIGHT INOPERATIVE AT FORWARD FLIGHT ATTANDENT SEAT INBOARD POSITION. REPLACE FLASHLIGHT, OPERTIONAL CEHCK GOOD. PER AMM 25-64-00.
